Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data
Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 2, p. 101-118
@article{AIHPC_1985__2_2_101_0,
     author = {Bardos, Claude and Degond, Pierre},
     title = {Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {2},
     year = {1985},
     pages = {101-118},
     zbl = {0593.35076},
     mrnumber = {794002},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_2_101_0}
}
Bardos, C.; Degond, P. Global existence for the Vlasov-Poisson equation in 3 space variables with small initial data. Annales de l'I.H.P. Analyse non linéaire, Tome 2 (1985) no. 2, pp. 101-118. http://www.numdam.org/item/AIHPC_1985__2_2_101_0/

[1] A.A. Arsenev, Global existence of a weak solution of Vlasov's system of equations. U. S. S. R. comput. Math. and Math. Phys., t. 15, 1975, p. 131-143. | MR 371322

[2] S.V. Iordanskii, The Cauchy problem for the kinelic equation of plasma. Amer. Math. Soc. Trans. Ser. 2-35, 1964, p. 351-363. | Zbl 0127.21902

[3] S. Klainerman, Long time behaviour of the solution to non linear equations. Arch. Rat. Mech. Anal., t. 78, 1982, p. 73-98. | MR 654553 | Zbl 0502.35015

[4] S. Klainerman and G. Ponce, Global, small amplitude solutions to nonlinear evolution equations. Comm. Pure and Appl. Math. t. 36, 1, 1983, p. 133-141. | MR 680085 | Zbl 0509.35009

[5] J. Shatah, Global existence of small solutions to non linear evolution equations. (To appear). | Zbl 0518.35046

[6] S. Ukai and T. Okabe, On the classical solution in the large in time of the two dimensional Vlasov equation. Osaka J. of Math., n° 15, 1978, p. 245-261. | MR 504289 | Zbl 0405.35002